# SDR UIEA2019081435084

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rivet
- Part number: BACR15BA4AD6C
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSEN RIVET. NO.1 ENG L/H CORE COWL L/E WEAR STRIP( REPLACE DAMAGE RIVETS WITH NEW RIVETS  IAW SRM 51-40-02-0G-0 REV110 AND GOODRICH CMM 71-13-23 REV.4.1 JOB COMPLETED AND COND CHK NML )
